# SDR USAA951172

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 1123845
- Condition: Corroded
- Location: Fwd Entry Door
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 2 INCH BY 36 INCH AREA CORRODED, FORWARD ENTRY DOOR Z-ANGLE.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
